Title of article :
Perfect graphs with unique P4-structure Original Research Article
Author/Authors :
Stefan Hougardy، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
10
From page :
421
To page :
430
Abstract :
We will extend Reedʹs Semi-Strong Perfect Graph Theorem by proving that unbreakable C5-free graphs different from a C6 and its complement have unique P4-structure.
Journal title :
Discrete Mathematics
Serial Year :
1997
Journal title :
Discrete Mathematics
Record number :
951740
Link To Document :
بازگشت